# SDR UIEA2019083105409

- Difficulty date: August 31, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 79,652 hours, 17,028 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Misinstalled
- Location: Ac Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING APPROACH, LEFT PACK TEMP EICAS MESSAGE. PACK OPERATED IN STANDBY MODE AFTER PACK RESET. TRANSFERRED TO MDDR 117124 PER MEL 21-51-03-01, CAT C, DUE 10-SEP-19. PLACARDS INSTALLED AND MCC NOTIFIED. LP 1073215 - M3: T/S PACK CONTROL SYSTEM AND FOUND TRIM AIR SUPPLY VALVE INSTALLED BACKWARDS. REMOVED AND RE-INSTALLED TRIM AIR SUPPLY VALVE IAW AMM 21-61-05. OPS CHECKS GOOD, NO FAULTS AT THIS TIME. THIS CLEARS MDDR 117124. MCC NOTIFIED AND PLACARDS REMOVED.
